MathSciNet Relay Station
MathSciNet bibliographic data
MR451268 (56 #9555) 57D85
Beem, R. Paul The image of $G$ bordism in $Z\sb{2}$ bordism. Proc. Amer. Math. Soc. 67 (1977), no. 1, 187–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement